# SDR SWIA202504040214

- Difficulty date: February 14, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON TOP FLANGE OF RBL 9 FLOOR BEAM APPRX FS 581 (C-CHECK RO 04/04/2025)REPAIRED CORRODED RBL 9 BEAM SECTION BETWEEN FS 571.45 AND FS 587.60 WITH BEAM SLICE REPAIR REF CRJ 700 SRM 53-00-41-201-001-A01 FIG 53-00-41-991-830 AND REO 670-53-31-1009 REV --DATED 2025-02-20, COMPLIED WITH SKYWEST TASK CARD 51-900-1002 SKY CL600-2C10 STRUCTURAL MAJOR REPAIR, COMPLIED WITH SKYWEST FORM 337, ATTACHED.
